# SDR DALA2025071705409

- Difficulty date: June 21, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 45,132 hours, 5,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 FOUND AFTER CARGO DOOR ACCESS COVER PANEL 822BR DAMAGED.    PERFORMED REP CHK OF AFT CARGO DOOR PER A330 CDL 52-00-13A. DOOR. (7067432).
